# SDR AALA20160617001

- Difficulty date: June 17, 2016
- Submitted: June 21, 2016
- Operation: Air carrier
- Aircraft: N918AN
- Make and model: Boeing 737823
- Aircraft serial: 29519
- Aircraft time: 49,939 hours, 20,251 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A006019
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. WHILE PERFORMING J1724AB A CRACK INDICATION WAS OBSERVED IN THE FUSELAGE EXTERNAL SKIN AT STA 540 AND S22R.  REPAIRED SKIN IAW SB 737-53-1294 AND EA 260495.
